# SDR DALA2024022202493

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 65,429 hours, 24,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5094070) FWD GALLEY AISLE MOUNTED FLOOR PROXIMITY EMERG ESCAPE PATH MARKING LIGHT LENS MISSING. REPLACED EMERGENCY LIGHT PATH MARKING LIGHT ASSY PER B737 AMM 33-51 OP CHECKS GOOD.
